Alert archive / Alabama / Special Weather Statements in 2011
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Aug 4, 2011, 5:05 AM CDT for Jefferson County, Tuscaloosa County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2011, 5:05 AM CDT (10:05 UTC)
- Expired
- Aug 4, 2011, 5:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
Counties Jefferson County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 56 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2035 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
588
WWUS84 KBMX 041005
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 AM CDT THU AUG 4 2011
ALZ023>025-034-041045-
BIBB AL-JEFFERSON AL-SHELBY AL-TUSCALOOSA AL-
505 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCALOOSA...WESTERN
SHELBY...WESTERN JEFFERSON AND NORTHERN BIBB COUNTIES UNTIL 545 AM
CDT...
AT 500 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CARDIFF TO OAK GROVE TO 5
MILES NORTHEAST OF SAMANTHA...AND MOVING SOUTH AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HUEYTOWN...
FAIRFIELD...
HOMEWOOD...
NORTHPORT...
HOLT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3354 8766 3354 8732 3351 8731 3351 8727
3353 8727 3352 8725 3354 8724 3354 8719
3376 8686 3330 8677 3304 8708 3304 8764
TIME...MOT...LOC 1005Z 353DEG 29KT 3361 8693 3344 8718
3345 8755
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:39 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 4, 3:39 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 339 AM CDT THU AUG 4 2011 .DISCUSSION... THUNDERSTORM COMPLEX THAT DEVELOPED ALONG STATIONARY BOUNDARY IN TENNESSEE OUTFLOWED SOUTHWARD INTO NORTH CENTRAL ALABAMA THIS MORNING. THIS UNDOUBTEDLY WILL SET UP A SIGNIFICANT BOUNDARY OVER CENTRAL ALABAMA FOR ADDITIONAL THUNDERSTORMS TO DEVELOP DURING THE DAY AS TEMPERATURES HEAT UP AND THE ATMOSPHERE BECOMES EVEN MORE UNSTABLE. INITIAL STORM MOTION IS FROM THE NORTHWEST AND A GENERAL NORTHERLY MOTION SHOULD CONTINUE TODAY...SO AS STORMS DEVELOP UPSTREAM IN THE NORTHERN HALF OF THE STATE THEY SHOULD CONTINUE TO DEVELOP SOUTHWARD WITH TIME. STORM SEVERITY IS SOMEWHAT QUESTIONABLE AS THE CURRENT THUNDERSTORM COMPLEX WILL HELP DICTATE LATER CONVECTION BUT ADDITIONAL COLD POOL DRIVEN COMPLEXES WILL BE POSSIBLE DURING THE DAY WITH SOME ISOLATED STRONG TO DAMAGING WINDS NOT OUT OF THE QUESTION. WITH THE HIGHER RAIN CHANCES ALSO COMES THE LESS LIKELIHOOD OF SEEING WIDESPREAD EXTREME TEMPERATURES. NOT TO SAY THAT IT WILL NOT BE HOT AND STEAMY BECAUSE IT WILL...BUT ANY THOUGHTS OF AN EXTREME HEAT WARNING ARE OUT THE WINDOW NOW. WILL LET THE HEAT ADVISORY CONTINUE FOR THE TIME BEING AS IT IS ALREADY OUT BUT MAY END UP CANCELING IT LATER THIS MORNING. THROUGH EARLY NEXT WEEK...THE UPPER RIDGING OVER THE SOUTHERN PLAINS BECOMES INCREASINGLY FLATTENED WITH THE CENTER OF THE RIDGE RETROGRADING TO THE FOUR CORNERS REGION OVER THE WEEKEND. THIS WILL ALLOW FOR AN EASTERN CONUS TROUGH TO DEVELOP AND BRING RAIN CHANCES UP TO CLIMATOLOGICAL VALUES. BY MIDWEEK...A SYNOPTIC BOUNDARY IS FORECAST TO BE NEAR THE DEEP SOUTH AS THE UPPER TROUGH OVER THE REGION DEEPENS. THUS WILL CONTINUE WITH AT LEAST CLIMATOLOGICAL POPS THROUGH THE EXTENDED. TEMPERATURES THROUGH THE NEXT SEVEN DAYS SHOULD RESPOND TO THE WEAKENING RIDGE AND HIGHER RAIN CHANCES BY FALLING INTO THE LOWER TO MID 90S WITH OVERNIGHT LOWS IN THE UPPER 60S TO MID 70S. && .AVIATION... 06Z TAF DISCUSSION. CLUSTER OF DECAYING STRONG STORMS WILL MOVE INTO THE NORTHEAST CENTRAL ALABAMA COUNTIES OVER THE NEXT COUPLE OF HOURS (IE. BHM/ANB). NOT CONFIDENT THAT STORMS WILL MAKE IT TO EET AS THEY ARE DECREASING RAPIDLY WITH OUTFLOW OUTRUNNING STORMS TO THE SOUTH. HOWEVER...STRONG ENOUGH STILL TO SEE SOME GUSTS INITIALLY. HOWEVER...WILL BE WATCHING FOR POSSIBLE AMENDMENTS AT EET DEPENDING ON TSTORM EVOLUTION. ACROSS FAR WEST AND SOUTH...SHOULD HOLD OFF UNTIL DURING THE DAY FOR TSTORMS. STILL LOOKING AT SOME BR ACROSS WEST AND SOUTH. HOWEVER...RAIN/CLOUD COVER MAY AFFECT ANB LATER. DID NOT CHANGE STORM TIMING FOR THURSDAY DAY WITH CONTINUED STAIR STEPPED INTRO OF VCTS FROM NORTH TO SOUTH WITH APPROACH OF FRONT AND INCREASED MOISTURE AND CONVECTION DEVELOPING AHEAD OF IT. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 95 73 93 73 93 / 30 30 40 20 40 ANNISTON 94 76 95 75 93 / 30 30 40 20 40 BIRMINGHAM 96 79 96 77 95 / 50 30 40 20 40 TUSCALOOSA 100 78 96 77 96 / 50 30 40 20 40 CALERA 96 77 95 76 93 / 50 30 40 20 40 AUBURN 95 75 94 75 92 / 50 30 40 20 40 MONTGOMERY 98 78 97 77 95 / 50 30 40 20 40 TROY 97 75 96 75 92 / 50 30 40 20 40 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. && 88/08
Hazardous weather outlook, Aug 4, 12:15 AM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1215 AM CDT THU AUG 4 2011 ALZ011>015-017>050-050030- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1215 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A COMPLEX OF THUNDERSTORMS WILL MOVE TO THE SOUTH INTO PORTIONS OF CENTRAL ALABAMA DURING THE PRE DAWN HOURS. DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE WITH THESE STORMS GENERALLY ALONG...NORTH... AND EAST OF A DOUBLE SPRINGS TO CALERA TO ROANOKE LINE THROUGH 5 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OPPRESSIVE HEAT WILL CONTINUE THROUGH THE END OF THE WORK WEEK AND POSSIBLY INTO THE WEEKEND. HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL BE POSSIBLE THROUGH SUNDAY...POSSIBLY HIGHER. BE PREPARED FOR THE POSSIBILITY OF EXCESSIVE HEAT FOR SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT. 08/MNK
In the hours before
Special weather statement, Aug 4, 1:20 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 AM CDT THU AUG 4 2011
ALZ015-019>021-024>027-040700-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-JEFFERSON AL-SHELBY AL-ST. CLAIR
AL-TALLADEGA AL-WALKER AL-
120 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER...
TALLADEGA...SHELBY...ST. CLAIR...JEFFERSON...CLEBURNE...SOUTHEASTERN
CHEROKEE AND CALHOUN COUNTIES UNTIL 200 AM CDT...
AT 118 AM CDT/218 AM EDT/...THE NATIONAL WEATHER SERVICE WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BELOIT TO GARDENDALE
TO 7 MILES WEST OF RAGLAND TO 5 MILES SOUTH OF HOKES BLUFF TO 7 MILES
NORTHEAST OF GAYLESVILLE...AND MOVING SOUTH AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TRUSSVILLE...
FULTONDALE...
MOODY...
IRONDALE...
LEEDS...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3360 8532 3349 8542 3350 8590 3330 8598
3330 8612 3310 8618 3310 8649 3302 8656
3307 8662 3310 8697 3329 8711 3384 8729
3373 8679 3380 8627 3388 8611 3384 8605
3395 8588 3394 8574 3407 8578 3439 8548
TIME...MOT...LOC 0620Z 345DEG 43KT 3374 8715 3364 8676
3371 8624 3390 8583 3431 8546
17/KLAWSSpecial weather statement, Aug 4, 1:51 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
151 AM CDT THU AUG 4 2011
ALZ021-024-025-027>029-040730-
CLAY AL-CLEBURNE AL-JEFFERSON AL-RANDOLPH AL-SHELBY AL-TALLADEGA AL-
151 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...SHELBY...RANDOLPH...
SOUTHERN JEFFERSON...CLEBURNE AND CLAY COUNTIES UNTIL 230 AM CDT...
AT 150 AM CDT/250 AM EDT/...THE NATIONAL WEATHER SERVICE WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO
MEADOWBROOK TO ALPINE BAY RESORT TO OXFORD LAKE TO 6 MILES WEST OF
CEDARTOWN...AND MOVING SOUTH AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TALLADEGA...
HOOVER...
CHELSEA...
BESSEMER...
HEFLIN...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3311 8549 3310 8649 3302 8656 3307 8662
3308 8695 3324 8703 3332 8718 3352 8725
3355 8716 3352 8648 3350 8638 3339 8638
3352 8627 3349 8626 3360 8604 3356 8575
3365 8564 3386 8560 3397 8540 3334 8527
TIME...MOT...LOC 0651Z 343DEG 36KT 3346 8712 3340 8670
3344 8622 3359 8573 3399 8536
17/KLAWSSpecial weather statement, Aug 4, 3:17 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 AM CDT THU AUG 4 2011
ALZ011-014-040900-
MARION AL-WINSTON AL-
317 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WINSTON AND EASTERN
MARION COUNTIES UNTIL 400 AM CDT...
AT 312 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HACKLEBURG...OR 13 MILES NORTHWEST OF HALEYVILLE...
MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HALEYVILLE...
HACKLEBURG...
BRINN...
NEEDMORE...
LAKE BUTTAHATCHEE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3432 8766 3431 8762 3416 8743 3394 8786
3432 8795
TIME...MOT...LOC 0817Z 318DEG 16KT 3432 8780
17/KLAWSSpecial weather statement, Aug 4, 3:39 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
339 AM CDT THU AUG 4 2011
ALZ011-014-040930-
MARION AL-WINSTON AL-
339 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND EASTERN MARION
COUNTIES UNTIL 430 AM CDT...
AT 335 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF ASHRIDGE
TO HALEYVILLE TO HACKLEBURG...AND MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
LYNN...
ARLEY...
BRINN...
ASHRIDGE...
LAKE BUTTAHATCHEE...
&&
LAT...LON 3431 8732 3408 8718 3399 8728 3400 8764
3391 8764 3391 8777 3430 8801 3427 8764
3431 8760
TIME...MOT...LOC 0839Z 334DEG 18KT 3433 8744 3419 8760
3421 8786
17/KLAWSSpecial weather statement, Aug 4, 4:29 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
429 AM CDT THU AUG 4 2011
ALZ013-015-023-024-041000-
FAYETTE AL-JEFFERSON AL-TUSCALOOSA AL-WALKER AL-
429 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR WALKER...NORTHERN TUSCALOOSA...
WESTERN JEFFERSON AND EASTERN FAYETTE COUNTIES UNTIL 500 AM CDT...
AT 426 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF SMITH
DAM TO PARRISH TO GLEN ALLEN...AND MOVING SOUTH AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CORDOVA...
DORA...
SUMITON...
PARRISH...
OAKMAN...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3392 8779 3383 8736 3399 8715 3392 8708
3390 8708 3390 8701 3386 8698 3386 8696
3382 8695 3383 8691 3366 8688 3342 8722
3349 8769 3392 8783
TIME...MOT...LOC 0929Z 343DEG 36KT 3397 8702 3373 8733
3381 8770Special weather statement, Aug 4, 5:05 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 AM CDT THU AUG 4 2011
ALZ023>025-034-041045-
BIBB AL-JEFFERSON AL-SHELBY AL-TUSCALOOSA AL-
505 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCALOOSA...WESTERN
SHELBY...WESTERN JEFFERSON AND NORTHERN BIBB COUNTIES UNTIL 545 AM
CDT...
AT 500 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CARDIFF TO OAK GROVE TO 5
MILES NORTHEAST OF SAMANTHA...AND MOVING SOUTH AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HUEYTOWN...
FAIRFIELD...
HOMEWOOD...
NORTHPORT...
HOLT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3354 8766 3354 8732 3351 8731 3351 8727
3353 8727 3352 8725 3354 8724 3354 8719
3376 8686 3330 8677 3304 8708 3304 8764
TIME...MOT...LOC 1005Z 353DEG 29KT 3361 8693 3344 8718
3345 8755The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 12:43 AM CDT | Special Weather Statement | BMX | Blount, Calhoun, Etowah, St. Clair | 47 min |
| Aug 4, 1:20 AM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Jefferson, St. Clair, Shelby and 1 more | 40 min |
| Aug 4, 1:51 AM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph, Shelby, Talladega | 39 min |
| Aug 4, 3:17 AM CDT | Special Weather Statement | BMX | Marion | 43 min |
| Aug 4, 3:39 AM CDT | Special Weather Statement | BMX | Marion, Winston | 51 min |
| Aug 4, 3:52 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 38 min |
| Aug 4, 4:29 AM CDT | Special Weather Statement | BMX | Walker | 31 min |
| Aug 4, 7:12 AM CDT | Special Weather Statement | BMX | Winston | 48 min |
| Aug 4, 8:09 AM CDT | Special Weather Statement | BMX | Walker | 36 min |
| Aug 4, 12:11 PM CDT | Special Weather Statement | BMX | Cherokee | 49 min |
| Aug 4, 1:02 PM CDT | Special Weather Statement | BMX | Cherokee | 28 min |
| Aug 4, 2:49 PM CDT | Special Weather Statement | BMX | Blount | 26 min |
| Aug 4, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 64 min |
| Aug 4, 4:00 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 60 min |
| Aug 4, 4:35 PM CDT | Areal Flood Advisory | BMX | Lamar | 115 min |
| Aug 4, 4:56 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 49 min |
| Aug 4, 5:11 PM CDT | Special Weather Statement | BMX | Marengo | 49 min |
| Aug 4, 5:12 PM CDT | Special Weather Statement | BMX | Sumter | 48 min |
| Aug 4, 5:30 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 60 min |
| Aug 4, 5:57 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 48 min |
| Aug 4, 6:48 PM CDT | Special Weather Statement | BMX | Sumter | 27 min |
Nearby
Special Weather Statements in Alabama, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.